Parkinson's disease

Questions + Answers

Don't see your question? ask question
View:

20 Search Results

6 medium

I'd love to know what others are doing to help with their condition?

My father was diagnosed with Parkinson's 2 years ago and I am trying to research as much as I can on ways of slowing the progression of the condition down and giving him the best quality of life as possible. I've read some people have been able to overcome the condition and hope the same for my father.

Through my research I've discovered that spine and neck alignment may play a vital part in blockages to the brain. Unfortunately we don't have… read more

posted over 2 years ago
A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member How do you keep your head up?

posted 14 days ago
7 medium

What defines you? When asked about all the ways you’re more than your condition(s) what will you say?

This is how I define me

August 8, 2017
There are a number of things that define me... I will start with the following:
• I never believe a prediction that doesn’t empower me
• I have chosen a life of strength
• Pity is the worst drug, if I pity myself I am frozen
• I am not my condition. My condition does not define me
• I have to adapt. So what is MORE important??? That I am functioning as a human being in my… read more

posted over 1 year ago
A MyParkinsonsTeam Member said:

Hon. Mrs. Bernadette, I especially like your comments about 'Looking forward' Nothing is ever accomplished by looking at the past. Each new day should… read more

posted over 1 year ago
2 medium

Hallucinations

Hallucinations started after misdiagnosed uti and dehydration, send to psychiatric hospital first then treated medical issues. The have come and gone the last 18 months. Came back hard 6 months ago.tried a few different drugs. Switched psychiatrist and he tried seroquel/ Quetiapine, did not help. Now on olanzapine/Zyprexa. Any one have experience with Zyprexa?. Have difficulty with memories, day, date. I attribute that to no daily schedule, both retired and husband is 24/7 caregiver with no… read more

edited, originally posted almost 3 years ago
A MyParkinsonsTeam Member said:

Thank you Wanda we are still trying to find a psychiatrist in the Tampa Florida area who can help with tried three and they don't cut it

posted almost 3 years ago
2 medium

What's the real deal of the so-called apathy that people have Parkinson's get

I woke up this morning with a new question about this whole idea of "apathy " if it takes twice as much mental and physical energy to do the same thing you did easily at what time, do you call that apathy? Another term gets thrown around a lot in Parkinson's circles and I don't doubt the physiological basis. But if a person without Parkinson's head tremors, had cramps and freezing episodes, they might have similar difficulties executing… read more

posted 9 months ago
A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member and @ John Plaisted, I thought both of your comments are so vital to this discussion, and they give me new insight. I didn't… read more

posted 9 months ago
6 medium

Agitation and Anxiety in PD patient with added dementia.

Anyone else out there experience this with their loved one with PD? We are going back to the doctor next week but in the meantime Roy's time of agitation and anxiety has increased. They call this sundowners but Roy's starts around lunchtime and can go on for several hours. It also may occur again in the evening. He is on Seroquel which I was giving at bedtime but I now try it in mid afternoon. He also takes a Xanax occasionally. I have tried turning on the… read more

posted almost 2 years ago
A MyParkinsonsTeam Member said:

This sounds like my mother as well. It is much more likely to trigger right before she is due for her does of Sinemet....almost like clockwork 15-5 min… read more

posted 10 months ago
7 medium

Has anyone used Seroquel for auditory hallucinations?

posted over 1 year ago
A MyParkinsonsTeam Member said:

Wow.. interesting!!!!
We were on Seroquel for sleep for about six months
My husband was crazy the next day in the morning until at least noon and we… read more

posted over 1 year ago
4 medium

Does anyone have hallucinations and delusions?

She sees people and believes my Dad has been taken over by a cult. She’s taking Sknemet, Rohpinerol and Seroquil.

posted 11 months ago
A MyParkinsonsTeam Member said:

My dad was having really bad hallucinations and was put on Seroquil also. I am with him 24/7 and I Observed that the hallucinations were directly tied… read more

posted 11 months ago
9 medium

Sleep problems- does anyone have hallucinations upon waking?

I have awakened to see a person twice that was not really there. I have not seen anyone mention this- it is quite scary. My dr. has prescribed Seroquel and 5 mg. of melatonin. I sleep better. Hoping never to experience e this again.

posted over 1 year ago
A MyParkinsonsTeam Member said:

They get worse. My doctor has me on Rivasigmine and it has helped. It can be embarrassing if you make a comment about something that nobody else can… read more

posted over 1 year ago
1 medium

I am only sleeping about 2-4 hours per night for about a year. Should I seriously considering retireing? I am exhausted!!!!!

This has been going on for a year. I have had cycles of insomnia for years. It started to to increase to 3-4 days per week (2-4 hrs per day). Now it is every day. I am taking bout 5 medications to help me sleep and each time a new one is introduced they might work a night or two but then I am right back to 2-4 hrs per night. I am still working. When I bring up retireing my neurologist says she… read more

edited, originally posted over 2 years ago
A MyParkinsonsTeam Member said:

Have any of you gone to your local health food store and asked for natural sleep aids? I take Age Loss Sleep Aid and find it very helpful.

posted about 2 years ago
7 medium

Does Amatadine affect circulation in legs?

I went to my primary care Doctor and was diagnosed with Levido reticulars, which I was told was not dangerous and due to the Amatadine I am taking. Now my legs are painful and burn. Is this normal?

posted 12 months ago
Continue with Facebook
Sign up with your email
Already a Member? Log in
×

Welcome back!

Log in to gain access to the thousands of comments being shared on MyParkinsonsTeam.

log in
×